# SDR 2002F00529

- Difficulty date: May 14, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT OUTBOARD AILERON CHAFED, ON INBOARD END, AT STATION 492.  (M)
